Journal of Soviet Mathematics

, Volume 18, Issue 6, pp 960–961 | Cite as

A remark on an upper bound on the Hermite constant for the densest lattice packings of spheres

  • B. F. Skubenko


We present a new variant of the proof of the upper bound on the Hermite constant γn. The bound as n→∞ is asymptotically equivalent to Blichfeldt's known bound.


Dense Lattice Lattice Packing Dense Lattice Packing Hermite Constant 

Literature cited

  1. 1.
    J. W. S. Cassels, An Introduction to the Geometry of Numbers, Springer-Verlag, Berlin (1959).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • B. F. Skubenko

There are no affiliations available

Personalised recommendations